Hi!! Same here. I had back/side pain for a couple of years leading up to diagnosis of a grade 3 tumour. I was really worried that this was something more sinister and that it had already gone to my bones - but no-one seemed that concerned. Now on Arimidex and so asked for a Dexa scan to be done sooner at the start of treatment to see what my baseline measures were. Good job I did because they found that I've got Osteopenia! (which would be made worse by Arimidex). I'm thinking that my joint pains are due to the Osteopenia rather than bone cancer - although this has not been confirmed. I've been doing lots of daily exercise lately and this has helped the back pain so I would def recommend doing something like this to help. Anyway, now I'm taking weekly medication Alendronic Acid and daily calcium for the Osteo to go with my daily dose of Arimidex! My latest problem is that I've got a horrible salty taste in my mouth at all times. It's disgusting. I've got my dentist to check everything out and its all fine but the taste just won't go. Does anyone else have this problem? I'm thinking it's a result of the cocktail I'm taking.....
not sure if armidex causes it or not, could do as causes bone pain. Just to let you know I had back pain on and off for ages before diagnosed with grade 3 cancer. Then it seemed to get much worse and be constant - was terrifed as had bone scan but come back as just a degenerative condition basically old before my time and to be honest has been lots better since, my nurse reckons not only my work but stress and tensing up that probably caused it.
Hope you get sorted x
I was diagnosed with stage 1 oestrogen positive breast cancer October 2007, had lumpectomy and radiotherapy. Over the past few months I have back pain on a regular basis. I had lower back pain for years prior to diagnosis which would come and go, not every day, on the left side of the lower back which I describe as a gnawing pain, I now have it constantly and it has started to move up my back. I am naturally worried about it. I am on Arimidex and wonder if this might be a cause. I would be grateful to hear from others who can relate to this problem.
With many thanks